Alert archive / Wisconsin / Small Craft Advisories in 2017
Small Craft Advisory 82, NWS Green Bay, WI
NWS Green Bay, WI issued this small craft advisory at Oct 31, 2017, 3:31 PM CDT. It took effect at Nov 1, 2017, 1:00 PM CDT. It was in force for 21 hr.
The area
The counties it named.
The facts
- Issued
- Oct 31, 2017, 3:31 PM CDT (20:31 UTC)
- In effect from
- Nov 1, 2017, 1:00 PM CDT
- Expired
- Nov 2, 2017, 10:00 AM CDT
- In force
- 21 hr
- Issued by
- NWS Green Bay, WI
The text
As transmitted.
041 WHUS73 KGRB 312031 MWWGRB URGENT - MARINE WEATHER MESSAGE NATIONAL WEATHER SERVICE GREEN BAY WI 331 PM CDT TUE OCT 31 2017 LMZ521-522-010445- /O.NEW.KGRB.SC.Y.0082.171101T1800Z-171102T0600Z/ GREEN BAY SOUTH OF LINE FROM CEDAR RIVER TO ROCK ISLAND PASSAGE AND NORTH OF A LINE FROM OCONTO WI TO LITTLE STURGEON BAY WI- GREEN BAY SOUTH OF LINE FROM OCONTO WI TO LITTLE STURGEON BAY WI- 331 PM CDT TUE OCT 31 2017 ...SMALL CRAFT ADVISORY IN EFFECT FROM 1 PM WEDNESDAY TO 1 AM CDT THURSDAY... THE NATIONAL WEATHER SERVICE IN GREEN BAY HAS ISSUED A SMALL CRAFT ADVISORY, WHICH IS IN EFFECT FROM 1 PM WEDNESDAY TO 1 AM CDT THURSDAY. * WINDS...15 TO 25 KNOTS WITH GUSTS UP TO 30 KNOTS. * WAVES...2 TO 4 FEET. PRECAUTIONARY/PREPAREDNESS ACTIONS... A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OVER 20 KNOTS OR WAVES GREATER THAN 4 FEET ARE EXPECTED TO PRODUCE HAZARDOUS CONDITIONS TO SMALL CRAFT. INEXPERIENCED MARINERS, ESPECIALLY THOSE OPERATING SMALLER VESSELS SHOULD AVOID NAVIGATING IN THESE CONDITIONS. && $$ LMZ541>543-010445- /O.NEW.KGRB.SC.Y.0082.171101T1800Z-171102T1800Z/ ROCK ISLAND PASSAGE TO STURGEON BAY WI- STURGEON BAY TO TWO RIVERS WI-TWO RIVERS TO SHEBOYGAN WI- 331 PM CDT TUE OCT 31 2017 ...SMALL CRAFT ADVISORY IN EFFECT FROM 1 PM WEDNESDAY TO 1 PM CDT THURSDAY... THE NATIONAL WEATHER SERVICE IN GREEN BAY HAS ISSUED A SMALL CRAFT ADVISORY, WHICH IS IN EFFECT FROM 1 PM WEDNESDAY TO 1 PM CDT THURSDAY. * WINDS...15 TO 25 KNOTS WITH GUSTS UP TO 30 TO 35 KNOTS. * WAVES...BUILDING TO 5 TO 8 FEET ON WEDNESDAY, POSSIBLY UP TO 6 TO 10 FEET WEDNESDAY NIGHT. PRECAUTIONARY/PREPAREDNESS ACTIONS... A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OVER 20 KNOTS OR WAVES GREATER THAN 4 FEET ARE EXPECTED TO PRODUCE HAZARDOUS CONDITIONS TO SMALL CRAFT. INEXPERIENCED MARINERS, ESPECIALLY THOSE OPERATING SMALLER VESSELS SHOULD AVOID NAVIGATING IN THESE CONDITIONS. && $$
7 follow-up statements
966 WHUS73 KGRB 010232 MWWGRB URGENT - MARINE WEATHER MESSAGE NATIONAL WEATHER SERVICE GREEN BAY WI 932 PM CDT TUE OCT 31 2017 LMZ521-522-011045- /O.CON.KGRB.SC.Y.0082.171101T1800Z-171102T0600Z/ GREEN BAY SOUTH OF LINE FROM CEDAR RIVER TO ROCK ISLAND PASSAGE AND NORTH OF A LINE FROM OCONTO WI TO LITTLE STURGEON BAY WI- GREEN BAY SOUTH OF LINE FROM OCONTO WI TO LITTLE STURGEON BAY WI- 932 PM CDT TUE OCT 31 2017 ...SMALL CRAFT ADVISORY REMAINS IN EFFECT FROM 1 PM WEDNESDAY TO 1 AM CDT THURSDAY... * WINDS...15 TO 25 KNOTS WITH GUSTS UP TO 30 KNOTS. * WAVES...2 TO 4 FEET. PRECAUTIONARY/PREPAREDNESS ACTIONS... A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OVER 20 KNOTS OR WAVES GREATER THAN 4 FEET ARE EXPECTED TO PRODUCE HAZARDOUS CONDITIONS TO SMALL CRAFT. INEXPERIENCED MARINERS, ESPECIALLY THOSE OPERATING SMALLER VESSELS SHOULD AVOID NAVIGATING IN THESE CONDITIONS. && $$ LMZ541>543-011045- /O.CON.KGRB.SC.Y.0082.171101T1800Z-171102T1800Z/ ROCK ISLAND PASSAGE TO STURGEON BAY WI- STURGEON BAY TO TWO RIVERS WI-TWO RIVERS TO SHEBOYGAN WI- 932 PM CDT TUE OCT 31 2017 ...SMALL CRAFT ADVISORY REMAINS IN EFFECT FROM 1 PM WEDNESDAY TO 1 PM CDT THURSDAY... * WINDS...15 TO 25 KNOTS WITH GUSTS UP TO 30 TO 35 KNOTS. * WAVES...BUILDING TO 5 TO 8 FEET ON WEDNESDAY, POSSIBLY UP TO 6 TO 10 FEET WEDNESDAY NIGHT. PRECAUTIONARY/PREPAREDNESS ACTIONS... A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OVER 20 KNOTS OR WAVES GREATER THAN 4 FEET ARE EXPECTED TO PRODUCE HAZARDOUS CONDITIONS TO SMALL CRAFT. INEXPERIENCED MARINERS, ESPECIALLY THOSE OPERATING SMALLER VESSELS SHOULD AVOID NAVIGATING IN THESE CONDITIONS. && $$
334 WHUS73 KGRB 010913 MWWGRB URGENT - MARINE WEATHER MESSAGE NATIONAL WEATHER SERVICE GREEN BAY WI 413 AM CDT WED NOV 1 2017 LMZ521-522-011715- /O.CON.KGRB.SC.Y.0082.171101T1800Z-171102T0600Z/ GREEN BAY SOUTH OF LINE FROM CEDAR RIVER TO ROCK ISLAND PASSAGE AND NORTH OF A LINE FROM OCONTO WI TO LITTLE STURGEON BAY WI- GREEN BAY SOUTH OF LINE FROM OCONTO WI TO LITTLE STURGEON BAY WI- 413 AM CDT WED NOV 1 2017 ...SMALL CRAFT ADVISORY REMAINS IN EFFECT FROM 1 PM THIS AFTERNOON TO 1 AM CDT THURSDAY... * WINDS...SOUTH AT 15 TO 20 KNOTS WITH GUSTS TO 25 TO 30 KNOTS. * WAVES...2 TO 4 FEET. PRECAUTIONARY/PREPAREDNESS ACTIONS... A SMALL CRAFT ADVISORY MEANS THAT WIND GUSTS OVER 25 KNOTS OR WAVES GREATER THAN 4 FEET ARE EXPECTED TO PRODUCE HAZARDOUS CONDITIONS TO SMALL CRAFT. INEXPERIENCED MARINERS, ESPECIALLY THOSE OPERATING SMALLER VESSELS SHOULD AVOID NAVIGATING IN THESE CONDITIONS. && $$ LMZ541>543-011715- /O.CON.KGRB.SC.Y.0082.171101T1800Z-171102T1800Z/ ROCK ISLAND PASSAGE TO STURGEON BAY WI- STURGEON BAY TO TWO RIVERS WI-TWO RIVERS TO SHEBOYGAN WI- 413 AM CDT WED NOV 1 2017 ...SMALL CRAFT ADVISORY REMAINS IN EFFECT FROM 1 PM THIS AFTERNOON TO 1 PM CDT THURSDAY... * WINDS...SOUTH AT 15 TO 25 KNOTS WITH GUSTS TO AROUND 30 KNOTS. * WAVES...BUILDING TO 5 TO 8 FEET THIS AFTERNOON, AND 6 TO 10 FEET TONIGHT. PRECAUTIONARY/PREPAREDNESS ACTIONS... A SMALL CRAFT ADVISORY MEANS THAT WIND GUSTS OVER 25 KNOTS OR WAVES GREATER THAN 4 FEET ARE EXPECTED TO PRODUCE HAZARDOUS CONDITIONS TO SMALL CRAFT. INEXPERIENCED MARINERS, ESPECIALLY THOSE OPERATING SMALLER VESSELS SHOULD AVOID NAVIGATING IN THESE CONDITIONS. && $$ KIECKBUSCH
941 WHUS73 KGRB 011510 MWWGRB URGENT - MARINE WEATHER MESSAGE NATIONAL WEATHER SERVICE GREEN BAY WI 1010 AM CDT WED NOV 1 2017 LMZ521-522-012315- /O.CON.KGRB.SC.Y.0082.171101T1800Z-171102T0600Z/ GREEN BAY SOUTH OF LINE FROM CEDAR RIVER TO ROCK ISLAND PASSAGE AND NORTH OF A LINE FROM OCONTO WI TO LITTLE STURGEON BAY WI- GREEN BAY SOUTH OF LINE FROM OCONTO WI TO LITTLE STURGEON BAY WI- 1010 AM CDT WED NOV 1 2017 ...SMALL CRAFT ADVISORY REMAINS IN EFFECT FROM 1 PM THIS AFTERNOON TO 1 AM CDT THURSDAY... * WINDS...SOUTH WIND INCREASING TO 15 TO 25 KNOTS THIS AFTERNOON. A FEW GUSTS 30 KNOTS. * WAVES...BUILDING TO 2 TO 4 FEET THIS AFTERNOON. LOCALLY HIGHER IN AND NEAR DEATHS DOOR. PRECAUTIONARY/PREPAREDNESS ACTIONS... A SMALL CRAFT ADVISORY MEANS THAT WIND GUSTS OVER 25 KNOTS OR WAVES GREATER THAN 4 FEET ARE EXPECTED TO PRODUCE HAZARDOUS CONDITIONS TO SMALL CRAFT. INEXPERIENCED MARINERS, ESPECIALLY THOSE OPERATING SMALLER VESSELS SHOULD AVOID NAVIGATING IN THESE CONDITIONS. && $$ LMZ541>543-012315- /O.CON.KGRB.SC.Y.0082.171101T1800Z-171102T1800Z/ ROCK ISLAND PASSAGE TO STURGEON BAY WI- STURGEON BAY TO TWO RIVERS WI-TWO RIVERS TO SHEBOYGAN WI- 1010 AM CDT WED NOV 1 2017 ...SMALL CRAFT ADVISORY REMAINS IN EFFECT FROM 1 PM THIS AFTERNOON TO 1 PM CDT THURSDAY... * WINDS...SOUTH WIND INCREASING TO 15 TO 25 KNOTS WITH GUSTS TO AROUND 30 KNOTS THIS AFTERNOON. * WAVES...BUILDING TO 5 TO 8 FEET THIS AFTERNOON, AND 6 TO 10 FEET TONIGHT. PRECAUTIONARY/PREPAREDNESS ACTIONS... A SMALL CRAFT ADVISORY MEANS THAT WIND GUSTS OVER 25 KNOTS OR WAVES GREATER THAN 4 FEET ARE EXPECTED TO PRODUCE HAZARDOUS CONDITIONS TO SMALL CRAFT. INEXPERIENCED MARINERS, ESPECIALLY THOSE OPERATING SMALLER VESSELS SHOULD AVOID NAVIGATING IN THESE CONDITIONS. && $$ BERSCH
703 WHUS73 KGRB 012027 MWWGRB URGENT - MARINE WEATHER MESSAGE NATIONAL WEATHER SERVICE GREEN BAY WI 327 PM CDT WED NOV 1 2017 LMZ521-522-020430- /O.CON.KGRB.SC.Y.0082.000000T0000Z-171102T0600Z/ GREEN BAY SOUTH OF LINE FROM CEDAR RIVER TO ROCK ISLAND PASSAGE AND NORTH OF A LINE FROM OCONTO WI TO LITTLE STURGEON BAY WI- GREEN BAY SOUTH OF LINE FROM OCONTO WI TO LITTLE STURGEON BAY WI- 327 PM CDT WED NOV 1 2017 ...SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 1 AM CDT THURSDAY... * WINDS...SOUTH WIND INCREASING TO 15 TO 25 KNOTS THIS AFTERNOON. A FEW GUSTS 30 KNOTS. * WAVES...BUILDING TO 2 TO 4 FEET THIS AFTERNOON. LOCALLY HIGHER IN AND NEAR DEATHS DOOR. PRECAUTIONARY/PREPAREDNESS ACTIONS... A SMALL CRAFT ADVISORY MEANS THAT WIND GUSTS OVER 25 KNOTS OR WAVES GREATER THAN 4 FEET ARE EXPECTED TO PRODUCE HAZARDOUS CONDITIONS TO SMALL CRAFT. INEXPERIENCED MARINERS, ESPECIALLY THOSE OPERATING SMALLER VESSELS SHOULD AVOID NAVIGATING IN THESE CONDITIONS. && $$ LMZ541>543-020430- /O.CON.KGRB.SC.Y.0082.000000T0000Z-171102T1800Z/ ROCK ISLAND PASSAGE TO STURGEON BAY WI- STURGEON BAY TO TWO RIVERS WI-TWO RIVERS TO SHEBOYGAN WI- 327 PM CDT WED NOV 1 2017 ...SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 1 PM CDT THURSDAY... * WINDS...SOUTH WIND INCREASING TO 15 TO 25 KNOTS WITH GUSTS TO AROUND 30 KNOTS DIMINISHING TO 15 TO 25 KNOTS TONIGHT. * WAVES...5 TO 8 FEET. PRECAUTIONARY/PREPAREDNESS ACTIONS... A SMALL CRAFT ADVISORY MEANS THAT WIND GUSTS OVER 25 KNOTS OR WAVES GREATER THAN 4 FEET ARE EXPECTED TO PRODUCE HAZARDOUS CONDITIONS TO SMALL CRAFT. INEXPERIENCED MARINERS, ESPECIALLY THOSE OPERATING SMALLER VESSELS SHOULD AVOID NAVIGATING IN THESE CONDITIONS. && $$
029 WHUS73 KGRB 020158 MWWGRB URGENT - MARINE WEATHER MESSAGE NATIONAL WEATHER SERVICE GREEN BAY WI 858 PM CDT WED NOV 1 2017 LMZ521-522-020600- /O.CON.KGRB.SC.Y.0082.000000T0000Z-171102T0600Z/ GREEN BAY SOUTH OF LINE FROM CEDAR RIVER TO ROCK ISLAND PASSAGE AND NORTH OF A LINE FROM OCONTO WI TO LITTLE STURGEON BAY WI- GREEN BAY SOUTH OF LINE FROM OCONTO WI TO LITTLE STURGEON BAY WI- 858 PM CDT WED NOV 1 2017 ...SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 1 AM CDT THURSDAY... * WINDS...SOUTH WIND 15 TO 25 KNOTS WITH A FEW HIGHER GUSTS. * WAVES...2 TO 4 FEET. LOCALLY HIGHER IN AND NEAR DEATHS DOOR. PRECAUTIONARY/PREPAREDNESS ACTIONS... A SMALL CRAFT ADVISORY MEANS THAT WIND GUSTS OVER 25 KNOTS OR WAVES GREATER THAN 4 FEET ARE EXPECTED TO PRODUCE HAZARDOUS CONDITIONS TO SMALL CRAFT. INEXPERIENCED MARINERS, ESPECIALLY THOSE OPERATING SMALLER VESSELS SHOULD AVOID NAVIGATING IN THESE CONDITIONS. && $$ LMZ541>543-021000- /O.CON.KGRB.SC.Y.0082.000000T0000Z-171102T1800Z/ ROCK ISLAND PASSAGE TO STURGEON BAY WI- STURGEON BAY TO TWO RIVERS WI-TWO RIVERS TO SHEBOYGAN WI- 858 PM CDT WED NOV 1 2017 ...SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 1 PM CDT THURSDAY... * WINDS...SOUTH WIND 15 TO 25 KNOTS. * WAVES...5 TO 8 FEET. PRECAUTIONARY/PREPAREDNESS ACTIONS... A SMALL CRAFT ADVISORY MEANS THAT WIND GUSTS OVER 25 KNOTS OR WAVES GREATER THAN 4 FEET ARE EXPECTED TO PRODUCE HAZARDOUS CONDITIONS TO SMALL CRAFT. INEXPERIENCED MARINERS, ESPECIALLY THOSE OPERATING SMALLER VESSELS SHOULD AVOID NAVIGATING IN THESE CONDITIONS. && $$
385 WHUS73 KGRB 020613 MWWGRB URGENT - MARINE WEATHER MESSAGE NATIONAL WEATHER SERVICE GREEN BAY WI 113 AM CDT THU NOV 2 2017 LMZ521-522-020715- /O.EXP.KGRB.SC.Y.0082.000000T0000Z-171102T0600Z/ GREEN BAY SOUTH OF LINE FROM CEDAR RIVER TO ROCK ISLAND PASSAGE AND NORTH OF A LINE FROM OCONTO WI TO LITTLE STURGEON BAY WI- GREEN BAY SOUTH OF LINE FROM OCONTO WI TO LITTLE STURGEON BAY WI- 113 AM CDT THU NOV 2 2017 ...SMALL CRAFT ADVISORY HAS EXPIRED... WINDS AND WAVES HAVE SUBSIDED ON GREEN BAY, SO THE SMALL CRAFT ADVISORY HAS BEEN ALLOWED TO EXPIRE. $$ LMZ541>543-021415- /O.CON.KGRB.SC.Y.0082.000000T0000Z-171102T1800Z/ ROCK ISLAND PASSAGE TO STURGEON BAY WI- STURGEON BAY TO TWO RIVERS WI-TWO RIVERS TO SHEBOYGAN WI- 113 AM CDT THU NOV 2 2017 ...SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 1 PM CDT THIS AFTERNOON... * WINDS...SOUTH WIND 15 TO 25 KNOTS. * WAVES...4 TO 7 FEET. PRECAUTIONARY/PREPAREDNESS ACTIONS... A SMALL CRAFT ADVISORY MEANS THAT WIND GUSTS OVER 25 KNOTS OR WAVES GREATER THAN 4 FEET ARE EXPECTED TO PRODUCE HAZARDOUS CONDITIONS TO SMALL CRAFT. INEXPERIENCED MARINERS, ESPECIALLY THOSE OPERATING SMALLER VESSELS SHOULD AVOID NAVIGATING IN THESE CONDITIONS. && $$ TSK
154 WHUS73 KGRB 020855 MWWGRB URGENT - MARINE WEATHER MESSAGE NATIONAL WEATHER SERVICE GREEN BAY WI 355 AM CDT THU NOV 2 2017 LMZ541>543-021500- /O.EXT.KGRB.SC.Y.0082.000000T0000Z-171102T1500Z/ ROCK ISLAND PASSAGE TO STURGEON BAY WI- STURGEON BAY TO TWO RIVERS WI-TWO RIVERS TO SHEBOYGAN WI- 355 AM CDT THU NOV 2 2017 ...SMALL CRAFT ADVISORY NOW IN EFFECT UNTIL 10 AM CDT THIS MORNING... * WINDS...SOUTH WIND 10 TO 20 KNOTS, BECOMING WEST AT 10 TO 15 KNOTS. * WAVES...4 TO 6 FEET. PRECAUTIONARY/PREPAREDNESS ACTIONS... A SMALL CRAFT ADVISORY MEANS THAT WIND GUSTS OVER 25 KNOTS OR WAVES GREATER THAN 4 FEET ARE EXPECTED TO PRODUCE HAZARDOUS CONDITIONS TO SMALL CRAFT. INEXPERIENCED MARINERS, ESPECIALLY THOSE OPERATING SMALLER VESSELS SHOULD AVOID NAVIGATING IN THESE CONDITIONS. && $$ TSK
What forecasters said that day
The local office's own words before this small craft advisory went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Green Bay, WI wrote its last area forecast discussion before this small craft advisory went out at Oct 31, 2:51 PM CDT, 40 minutes earlier.
Area forecast discussion, Oct 31, 2:51 PM CDT, 40 minutes before
Area Forecast Discussion National Weather Service Green Bay WI 251 PM CDT Tue Oct 31 2017 Forecast discussion for routine afternoon forecast issuance .SHORT TERM...Tonight and Wednesday Issued at 250 PM CDT Tue Oct 31 2017 The main forecast focus to center on Wednesday afternoon as a mixed precipitation event overspread the region. The 19z MSAS surface analysis showed a strong area of low pressure across eastern Canada, a ridge of high pressure extended from the MO Valley northward into extreme western Ontario and another area of low pressure on the Montana/Alberta border. Visible satellite imagery showed a low cloud deck across much of WI with its back edge near the MN/WI border. The weak surface ridge is forecast to move across WI this evening, before shifting to the east later tonight. Upon passage of this ridge, winds will back to the south and bring the onset of WAA toward daybreak. Sky cover is expected to remain mostly cloudy into early evening, then rather variable thereafter ranging from mostly clear to mostly cloudy. Anticipate mid/high clouds to arrive after midnight ahead of our next weather system as the low pressure to the west reaches the northern Plains. Min temperatures should range from the middle to upper teens north-central (where there is a little snow cover), to the upper 20s near Lake MI. This next system, in the form of the surface low/cold front and sharpening upper trough, is forecast to push into the Upper MS Valley on Wednesday. Increasing south winds ahead of the system will pull moisture northward into WI and we would see clouds increase/thicken during the morning hours. The atmosphere is progged to saturate sufficiently by early afternoon central WI, middle to late afternoon eastern WI, to allow precipitation chances to increase across the forecast area. These precipitation chances to be supported by low-level WAA initially, then with mid-level Q-vector convergence as the upper trough approaches. Precipitation type will be tricky depending on where surface-925mb temperatures reside when the precipitation develops. Northern WI appears to be cold enough for all snow Wednesday afternoon with possible accumulations of 1 - 2 1/2 inches by 00z Thursday. Eastern WI appears to be warm enough before any precipitation falls such that all rain is expected. It is the area from central to far northeast WI that is expected to see a mix, where the slightest change in temperature could flip the precipitation between rain and snow. Max temperatures to range from the middle 30s north-central, lower to middle 40s east-central WI. .LONG TERM...Wednesday Night Through Tuesday Issued at 250 PM CDT Tue Oct 31 2017 Active weather in the long-term forecast with a couple of rain/snow events expected. Forecast challenge revolves around precipitation type and changeover timing. Precipitation will be on-going at the start of the forecast period. Precip type Wednesday evening will vary from mainly snow in north- central Wisconsin, a mix of rain/snow in central and northeast Wisconsin, and rain in the Fox Valley and lakeshore. The Northwoods could pick up another 1 to 2 inches of snow Wednesday evening, bringing event totals to 2 to 4 inches. Overnight, any snow is expected to transition to rain due to increasing low level temperatures and loss of moisture in the DGZ. With surface and road temperatures rising above freezing, this transition could melt a good amount of any snow that had accumulated. The chance of rain lingers through the morning, then ends from west to east in the early afternoon as the surface low and mid- level energy pull away. Winds turn NW for a period Thursday night which could bring a dusting of snow to northern Vilas County. Otherwise, ridging will keep the area dry through Friday. Long range models are in broad agreement that another system will impact Wisconsin this weekend, but specific timing and temperature details vary this far out. Similar precip type transitions are expected. Current guidance suggests temperatures will start out a bit cooler than this midweek system, which would bring snow chances further south. In general, snow/mixed precip can be expected at night, with mixed precip/rain expected during the day. Temperatures will fluctuate from just above to just below normal through the period. Highs will generally be in the upper 30s (north) to 40s. Lows will be in the 20s and 30s. && .AVIATION...for 18Z TAF Issuance Issued at 1224 PM CDT Tue Oct 31 2017 Stubborn high-end MVFR/low-end VFR cigs will persist through most of the afternoon before a weak ridge of high pressure approaches and helps to scatter out these low clouds. VFR conditions are then expected to prevail tonight through Wednesday morning with mid/high clouds passing through ahead of the next weather system. As this system approaches on Wednesday, cigs will gradually lower and become IFR to MVFR cigs/vsbys in the afternoon as a band of precipitation sweeps into Wisconsin. Depending on location, northern Wisconsin would see light snow start to accumulate, while eastern Wisconsin would see light rain. Bottom line, expect flying conditions to deteriorate Wednesday afternoon across all of northeast Wisconsin. && .GRB WATCHES/WARNINGS/ADVISORIES... NONE. && SHORT TERM.....Kallas LONG TERM......KLB AVIATION.......AK
Hazardous weather outlook, Oct 31, 2:33 PM CDT, 58 minutes before
Hazardous Weather Outlook National Weather Service Green Bay WI 233 PM CDT Tue Oct 31 2017 WIZ005-010>013-018>022-030-031-035>040-045-048>050-073-074-011945- Vilas-Oneida-Forest-Florence-Northern Marinette County-Lincoln- Langlade-Menominee-Northern Oconto County-Door-Marathon-Shawano- Wood-Portage-Waupaca-Outagamie-Brown-Kewaunee-Waushara-Winnebago- Calumet-Manitowoc-Southern Marinette County- Southern Oconto County- 233 PM CDT Tue Oct 31 2017 This Hazardous Weather Outlook is for north-central and northeast Wisconsin. .DAY ONE...Tonight No hazardous weather is expected at this time. .DAYS TWO THROUGH SEVEN...Wednesday through Tuesday Snow accumulations of two to four inches are anticipated Wednesday afternoon and evening across north central Wisconsin. Up to two inches is expected from central Wisconsin towards northeast Wisconsin. Another system is forecast to bring a mix of rain and snow to the area this weekend. It is too early to determine exact timing and amounts. .SPOTTER INFORMATION STATEMENT... Spotters are requested to forward snowfall measurements to the National Weather Service in Green Bay. LMZ521-522-541>543-011945- The Bay of Green Bay south of a line from Cedar River MI to Rock Island Passage-Lake Michigan from Washington Island to Sheboygan- 233 PM CDT Tue Oct 31 2017 This Hazardous Weather Outlook is for portions of northwest Lake Michigan and the waters of Green Bay. .DAY ONE...Tonight No hazardous weather is expected at this time. .DAYS TWO THROUGH SEVEN...Wednesday through Tuesday Conditions hazardous to small craft are likely Wednesday afternoon through early Thursday afternoon. AK/KLB
In the hours before
Special weather statement, Oct 31, 2:50 PM CDT, 41 minutes before
Special Weather Statement National Weather Service Green Bay WI 250 PM CDT Tue Oct 31 2017 WIZ005-010>013-018-019-021-030-010300- Vilas-Oneida-Forest-Florence-Northern Marinette County-Lincoln- Langlade-Northern Oconto County-Marathon- 250 PM CDT Tue Oct 31 2017 ...ACCUMULATING SNOW EXPECTED WEDNESDAY AFTERNOON INTO WEDNESDAY EVENING... A clipper-type area of low pressure is forecast to move from the northern Plains Wednesday morning into northern sections of the Great Lakes Wednesday night. A band of light to possibly moderate snow is forecast to move into northern Wisconsin toward midday Wednesday and continue through Wednesday evening. Snow totals of 2 to 4 inches are expected generally north of a line from Wausau to Iron Mountain. Motorists should be prepared for slippery road conditions to develop, especially during the late afternoon drive home from work or school. Slow down to a safe speed and allow extra time to reach your destination. AK
Nearby
Small Craft Advisories in Wisconsin, 2017Every small craft advisory in 2017
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text.